# SDR MAC120701

- Difficulty date: December 15, 2007
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 22,644 hours, 26,119 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REACHING FL 210 (RAIN AND ICING TO FL 210) AN ATTEMPT WAS MADE TO ADJUST THE CONDITION LEVERS.  AT THIS TIME THE CREW DISCOVERED THE NR 2 ENGINE LEVER COULD NOT BE MOVED FORWARD OR BACKWARD.  IT WAS STUCK AT APPROXIMATELY 56 DEGREES.  AFTER LANDING AND REACHING THE GATE DURING ENGINE SHUTDOWN THE LEVER WAS FREE TO SHUT DOWN THE ENGINE.  THE CABLES WERE CLEANED AND LUBED REF: ATR 42 MM JIC12-22-76.  THE PANEL REMOVED WAS INSTALLED REF: FIG 54-00-00-RAI00130-001-AFT UPPER COWL.  ALL CHECKS WERE SATIFACTORY.
